# SDR SWAA095583

- Difficulty date: August 30, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 69,679 hours, 62,434 cycles
- Engine: Ge CFM563B1
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: 332A1000
- Part serial: 720727
- Condition: Overheated
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF / DECLARED EMERGENCY.  ON TAKEOFF NR 1 ENG OFF EGT WAS CLIMBING THRU, 800 REDUCED POWER TO MAINTAIN LIMITS AND RETURNED TO AIRPORT.  REMOVED AND REPLACED NR 1 ENGINE PER MM.
